advertisement
Question
Posted by: Jay | 2004/10/07

Testosterone

Doc, I am 19 years old and weigh 85 kg. I went to the doctor starting January and had my testosterone levels checked. They were above normal. I continued to have them checked monthly for a few months and they continued to be above normal. I had never taken any synthetic testosterone or any testosterone increasing supplements.

I have just come off a 10 week cycle of 600mg a week Depotrone (Testosterone Cypionate) and my natural testosterone levels are very low.

Will my natural levels return to where they were (above normal)?
If so then when?
If not then what can I take to get my original levels back?

Pleae help me out here, thanks..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jay, the Depotrone® has suppressed the natural production of testosterone (the whole reason why we warn against using it) and only time will tell whether your levels will return to normal again. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement